# SDR SWAA2018032220598

- Difficulty date: March 18, 2018
- Submitted: March 22, 2018
- Operation: Air carrier
- Aircraft: N7888A
- Make and model: Boeing 737752
- Aircraft serial: 35124
- Aircraft time: 36,696 hours, 17,468 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 411A343020B
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD RECESSED CEILING PANEL EMERGENCY LIGHT ASSEMBLY DAMAGED.  R&R LIGHT IAW DWG & AMM.
